# SDR ABXA9701707

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH HAD A BURNING SMELL IN COCKPIT.  SMELLED LIKE VINYL OR PLASTIC HOT SMELL.  POSSIBLY ASSOCIATED WITH USE OF AIRFOIL ANTI-ICE.  COULD NOT DUPLICATE DISCREPANCY.  PRESSURIZED AIRCRAFT USING BOTH AIR CONDITIONING PACKS, RAN APU AND BOTH ENGINES.  INSPECTED FWD ELECT COMP AND AFT EQUIPMENT COMP, NO DEFECTS NOTED.
